Facebook Instagram Twitter RSS Feed Back to top

A sixth order degenerate equation with the higher order $p$-Laplacian operator

In: Mathematica Slovaca, vol. 60, no. 6
Changchun Liu
Detaily:
Rok, strany: 2010, 847 - 864
Kľúčové slová:
sixth order parabolic equation, existence, asymptotic behavior
O článku:
We consider a initial-boundary value problem for a sixth order degenerate parabolic equation. Under some assumptions on the initial value, we establish the existence of weak solutions by the time-discrete method. The uniqueness, asymptotic behavior and the finite speed of propagation of perturbations of solutions are also discussed.
Ako citovať:
ISO 690:
Liu, C. 2010. A sixth order degenerate equation with the higher order $p$-Laplacian operator. In Mathematica Slovaca, vol. 60, no.6, pp. 847-864. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0052-4

APA:
Liu, C. (2010). A sixth order degenerate equation with the higher order $p$-Laplacian operator. Mathematica Slovaca, 60(6), 847-864. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0052-4
O vydaní: